10 to 19 February 2023 (Physical/Digital)

RawGround (RG) promulgates a curated mini-showcase that nurtures dialogue through the trajectory of widening our perception of daily life. The short films and workshops are conducted by artists and practitioners of diverse disciplines, each reinstating the scope of aesthetics of the everyday.

RawGround: Pacing features original research, performances and recordings by Ashley Ho, Ke Yu-Fang, Lim Ci Xuan, Rachelle Lee and Teoh Jie Yu, Matthew Goh, Natasha Fawzi and Wendy Mack. 

<<— Click the Tabs

Digital Event (Non-Ticketed)

Date: 13 to 19 Feb 2023

Sign Up for the Digital Event to watch all 12 Films for Free

Over the past two years, we have moved into multiple new “normals”. Each time we become accustomed to the new, it morphs. The “normal” soon becomes a short-lived transitionary period that changes how we perceive the world. Marked moments too have the power to alter our thinking and being. As the familiar starts to evolve at a dizzying pace, we constantly reconfigure our internal rhythms to cope. We may choose to move along as rapidly or decide instead to slow down and give ourselves time for introspection.

The vignette of 12 films highlights ways of addressing, recording and contemplating on this process of regulating the intensity in which we interact with the world around us. These works feature artistic interpretation that chart the flow of time and one’s experiences with both the momentous and mundane.

How can we forge connections with spaces and other beings around us?  As embodied memories travel along with us, how can we bid farewell to and become reacquainted with ourselves at the same time?

Physical Event (Ticketed)

Date: 10 TO 13 FEB 2023

Location: RAW Moves Studio

Click Here to Purchase your tickets to the Physical Event

10 Feb 2023 (Day 1)

Premiere of 12 films
Duration: 7:00 to 10:00pm (3 hours)
Attendance: Max 50 pax
Description: Preview and Creative sharing
Moderator: Dr Nidya Shanthini Manokara – Dance Researcher-Practitioner (Singapore)

11 Feb 2023 (Day 2)

Workshop 1: Wendy Mack (Singapore)
Art form: Craft + Discussion
Duration: 3:00 to 5:00pm (2 hours)
Description: Botanical Soap-Crafting

Wendy will share a crafting experience that helps her stay present with her emotions and heighten her awareness of what is in front of her. When nature gifts us with its presence, what lovelier means of connecting with it through our senses of touch and smell?

No art background is required.

 

Workshop 2: Ashley Ho (Singapore/Netherlands)
Art form: Movement + Discussion
Duration: 7:00 to 9pm (2 hours)
Description: How do we begin to dance?

Let’s enter un-ready. This workshop invites participants to wait together for dancing to arrive – to experience movement improvisation not as producing action, but as a (tentative) approach-towards. We do not come here to dance; we come here to search for the dancing. Perhaps together we find some dances.

No art/movement background is required. Lost dancers are very welcome.

 

12 Feb 2023 (Day 3)

Workshop 3: Matthew Goh (Singapore)
Art form: Movement + Text
Duration: 10:00 to 12pm (2 hours)
Description: Moving memories

This open-level movement workshop focuses on utilising Memories – individual or collective, as an impetus to create movement. This class welcomes persons with different abilities and age groups. The only prerequisite would be to join with an open mind and a curious spirit.

No dance background is required.

 

Workshop 4: Ke Yu-Fang (Taiwan)
Art form: Movement + Film
Duration: 1:00 to 3:00pm (2 hours)
Description: Body Mapping

Yu-Fang will focus this workshop on her exploration of body research during the pandemic. Through this sharing, she hopes to inspire participants to connect with their bodily impulses while observing the everyday gestures through a camera lens.

No dance background is required.

Note – participants will need to bring their smartphone and a notebook for this workshop

 

Workshop 5: Lim Ci Xuan & Teoh Jie Yu (Singapore)
Art form: Applied Drama + Discussion
Duration: 4:00 to 6:00pm (2 hours)
Description: Trauma and its invisibility

The artists will be opening up a safe space for individuals to unpack the idea of healing and trauma through words, body and the perception of time, while guiding participants through simple creative art and movement related activities.

No art/movement background is required.

At least 16 years old